I have pain in my left quadrant. I had a Endoscopy. They took 4 polyps out. They were not cancerous. But reviewing my Blood work. My ALT Level is quite elevated. In August of 2009 it was 28. My ALt blood test as of January 19 is 92. I know ALT if a blood test for liver fuctions. I had Pancreatitis in about 1978. My Amalyze level was 2400. I just drank like any college kid. I was not an alcholic. I was told not drink again. And I didn't. I had some Blood work in 1999 for Joint pain and very other complaints. I found out I had Hepatitis B. Never knew it. But I want to know if the elevated ALT levels could be caused by Lexapro, Trazadone and years of Anti-Depressants. My liver functions were not checked. I also took Celexa, Paxil, Effecor. and various other ones. Since my husband died in 1995. I have been taking anti- depressants for 16 years. I was only supposed to be on them for about 2 years. Not I am getting blood tests. How can I get my ALt level down. Or is it Liver disease, Pancreatitis. I have to have a Colonoscopy also. My ESophagus was destroyed by years of throwing up from Fosamax daily, weekly, whatever. I also have back pain and Severe Osteoporsis. I am so frustrated since my doctor never told me the 92 level. I asked for my blood work. I worked in the Medical field. But didn't know what Alt meant. I called my doctors office and was told by the tech my Alt was 92. What should I do. I am still on the Lexapro and Trazadone. Help before its to late. I have severe pain in my left quadrant. and sometimes my right quadrant. My the pain is sharp in the Left.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.